# SDR FDKA2009031700052

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 15,656 hours, 14,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT CVG-RON.  PAX DOOR DIFFICULT TO CLOSE.  MX LUBED DOOR, OPS CHECKED GOOD.
